Jump to content
Important Survey - Please Participate ×

Irony.....


[ea...]

Recommended Posts

[ea...]

So, I was put on Klonopin back in the summer of 2014 for anxiety (a fainting spell that came out of nowhere that persisted for days). Started at 2mgs per day and ended up to 3 as time pasted on. So here I am now, trying to come off this poison, and it's giving me immense anxiety. I'm just blown away by a pill I was put on for "anxiety" also causes it when your trying to stop taking it. I have no real point here, just think it's ironic and hard to believe you'll get better once the drug is out of your system....... even though it helped in the beginning........

 

Just a rant, that's all......

Link to comment
Share on other sites

Yes, I wish I'd known that benzos cause quadruple (in my case) the anxiety I would normally get. Before benzos I didn't even know what a panic attack was. I had no idea what real visceral anxiety was. I have suffered throughout this ordeal with anxiety as my worst symptom, and there have been many symptoms. All from so-called "anti-anxiety" drugs. What a joke!!!

 

I tapered too fast; that was the problem. I didn't go slowly. I didn't recognize how potent these drugs are.

 

Well, it does work short-term, and I mean short. Past a few days, no. Most people say 2-4 weeks, but I believe that that's too long. People have been dependent in that period of time, and it could take months for the symptoms to go away.

 

Irony, yes!

 

 

Link to comment
Share on other sites

[ea...]

Yes, I wish I'd known that benzos cause quadruple (in my case) the anxiety I would normally get. Before benzos I didn't even know what a panic attack was. I had no idea what real visceral anxiety was. I have suffered throughout this ordeal with anxiety as my worst symptom, and there have been many symptoms. All from so-called "anti-anxiety" drugs. What a joke!!!

 

I tapered too fast; that was the problem. I didn't go slowly. I didn't recognize how potent these drugs are.

 

Well, it does work short-term, and I mean short. Past a few days, no. Most people say 2-4 weeks, but I believe that that's too long. People have been dependent in that period of time, and it could take months for the symptoms to go away.

 

Irony, yes!

correct, you are  :thumbsup:
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...